Please Help !!

Please Help !!

For the past 4 years I havent felt like me - so tired, i wakeup then bout hour later im so tired - put soooo much weight on - gone up 2 dress sizes - constipated most of the time - skin is terrible - and my voice sounds gravely to me. The more i try to do , the more tired i become and my voice seems to get deeper. had blood test results back but not sure what they mean / TSH level 4.15 (0.00 - 5.00) T4 level 14.7 (9.00 - 22.00). All my dads side of the family have Thyroid problems. I just want to feel like me again . Can someonel help me with these reading.

Thanks Sophiesoxs

5 Replies

oldestnewest
  • Hi Sophie, it does look like you're hypothyroid. Did you get a T3 test done too? Are you taking anything to support thyroid function presently?

  • Hi thanks for help - cant see T3 test but theres TPO Ab conc 11.6 (0-5.60) x

  • I agree, your symptoms are all related to low thyroid, and your TSH is too high - although whether or not it's high enough for a doctor to noticed is another matter. Some of them like to wait until it gets to over 10 - which is utterly rediculous, of course - so stress your symptoms when you next see your doctor, and tell him how badly it's affecting your life, and ask him for a trial of Levothyroxine. You might just get him to take pity on you.

    Also ask him to test your vit D, vit B12, folate, iron and ferritin. These all need to be optimal for you to feel well and use what little hormone your gland is managing to make.

  • TSH is highindicating Hypothyroid

    free T4 is relatively middling which means doctors may not yet want to treat you

    symptoms always preceed changes in blood chemistry by months or years

    its vital that Thyroid antibody tests are done

    plus

    ferritin

    folate

    b12

    vit d3

    all of these 4 MUST be at least halfway in their ranges otherwise your body will not be able to convert the T4 in levothyroxine into the T3 that your body cells need to function

  • You probably need Armour Thyroid like me but the NHS won't prescribe it so you have to fined a Doctor that will mine has retired now & it awful trying to find one (still haven't)

    Irene G

You may also like...